# SDR F3LA200800213

- Difficulty date: May 1, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 15,382 hours, 7,397 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367228200200
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 S1 C CHECK INSPECTION NOTED AFT CARGO FLOOR PANEL 151ZG WAS DELAMINATED.  MAINTENANCE TRIMMED BACK UPPER SKIN REMOVED CORE AND LOWER SKIN ABRADED BOTTOM SURFACE OF SKIN IN ACCORDANCE WITH THE REQUIREMENTS OF EA A0-53T-10131.  MANUFACTURED FILLER PLATE AND DOUBLER PLATE, STEP SANDED AND APPLIED REPAIR IN ACCORDANCE WITH THE REQUIREMENTS OF EA A0-53T-10131 AND SRM 53-02-00 AND 51-57-12.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
